MathSciNet Relay Station
MathSciNet bibliographic data
MR2812569 65H05
Petković, Miodrag S. Remarks on "On a general class of multipoint root-finding methods of high computational efficiency'' [MR2585192]. SIAM J. Numer. Anal. 49 (2011), no. 3, 1317–1319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement